| Catalog Number |
2R8480 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The user facility submitted medwatch (b)(4) for this event.G1: device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink duo-vent solution administration set was leaking above the filter.The leak was observed during patient infusion of an unspecified chemotherapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d4 (expiration date), h4, h6, and h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.